# SDR ASAA2016050116588

- Difficulty date: May 1, 2016
- Submitted: May 3, 2016
- Operation: Air carrier
- Aircraft: N581AS
- Make and model: Boeing 737890
- Aircraft serial: 35188
- Aircraft time: 34,667 hours, 10,481 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire Harness
- Part number: 3250276060
- Condition: Broken
- Location: Fire Loop
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ENGINE NR 2, FIRE LOOP B FAULT LIGHT WHEN TESTED.  ACFT GROUNDED. COMFIRMED FAULT STILL ACTIVE REF FIM TASK 26-10, TASK 801.  DURING GVI OF FIRE DETECTION LOOPS FOUND BROKEN WIRE ON "B" LOOP AT THE TERMINAL ON THE UPPER END OF THE AFT RT SIDE CORE LOOP MW0326 HARNESS.  RETERMINATED WIRE REF SWPM 20-30-11.  REINSTALLED TERMINAL REF AMM 26-11-02-400-802.  OPS CK OK REF AMM 26-11-00-710-801.  CLEARS MEL 26-2B.
